# SDR REXA2022030300349

- Difficulty date: February 16, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: MM67035151061
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26L BETWEEN FS 1000 AND FS 1015 CORRODED. - REPAIRED STR 26L BETWEEN FS 1000 TO FS 1015 IAW ENDEAVOR AIR EA CRJ 953-12832.
